# SDR UALA2011062903203

- Difficulty date: June 28, 2011
- Submitted: July 21, 2011
- Operation: Air carrier
- Aircraft: N432UA
- Make and model: Airbus A320-232
- Aircraft serial: 587
- Aircraft time: 53,184 hours, 19,760 cycles
- Engine: Iae V2527A5
- System (JASC): 2330 · Entertainment System
- Part: Electrical Box
- Part number: 12612701
- Part serial: 12612701
- Condition: Failed
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL SMOKE IN AREA OF SEAT 22A,  AT THE TIME WHEN SMOKE APPEARED THE CABIN AUDIO AND VIDEO SYSTEM FALTERED WITH STATIC AND LOSS OF VIDEO INPUT.  REPLACED SEAT ELECTRONIC BOX AT 22ABC AND WALL DISCONNECT BOX AND WALL TO SEAT BOX HARNESS.
